Please use this identifier to cite or link to this item:
Title: A Characterization of (P*Q) Nuclear Maps Where P and Q are Power Sets of Finite Types
Authors: Shatanawi, Wasfi
Jaradat, Muhammad
Subject: Nuclear spaces (Functional analysis)
Issue Date: 2004
Publisher: عمادة البحث العلمي والدراسات العليا - جامعة اليرموك
Description: أبحاث اليرموك : سلسلة العلوم الأساسية و الهندسية
2004, Vol. 13, Issue 2, p301-308
Includes References
Document Type: Article
Language: ENG
Appears in Collections:Abhath Al-Yarmouk Basic Science & Engineering - AYBSE

Files in This Item:
File SizeFormat 
393127.pdf107.85 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.